# SDR DALA2025081506126

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,884 hours, 33,323 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT FROM MSP AT FL300 RECEIVED AN DOOR R EMERGENCY ECAM.  PERFORMED A VISUAL INSPECTION, NO FAULTS/MALFUNCTIONS AT THIS TIME IAW AMM 52-21.
